# SDR QXEA200500565

- Difficulty date: March 26, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Torque Box
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHTHAND ENGINE LOWER FAN COWL HAS CHAFE DAMAGE IN THE TORQUE BOX AT THE 4 O'CLOCK AND 7 O'CLOCK POSITIONS.  REPAIRED IAW REO 670-78-34-355 AND HORIZON AIR EA R-78-31.
